# SDR ASAA2023061643642

- Difficulty date: June 16, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N281AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62679
- Aircraft time: 19,937 hours, 6,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M2816 FAILS TEST. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY (M2816) PN# D7117-02-001 PERFORMED OPERATIONAL TEST OF EMERGENCY EXIT LIGHTS. OPS CHECK GOOD. IAW B737NG AMM 33-51-06-960-806.
